# SDR AALA2019121329002

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 64,473 hours, 25,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2912
- Condition: No Test
- Location: Emergency Lights
- Part time: 56,333 hours, 28,010 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD EMERGENCY LIGHT INOPERABLE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
